# SDR USAA970086

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 795-847
- Part time: 29,982 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH DIAMETER AREAS OF CORROSION AFT CARGO FLOOR STRINGER STATION 795 TO STATION 847, AT RBL 14.  REMOVED SECTION OF STRINGER FROM 767 PLUS 12 INCHES TO STATION 947 PLUS SPLICED IN NEW SECTION PER SRM 53-00-53, FIG 204 PAGE 204.  REPAIRED PER SRM 53-00-53 FIG 202.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
